p-clean properties in amalgamated rings
DOI:
https://doi.org/10.23755/rm.v47i0.958Keywords:
pure element, amalgamation ring, von Neumann ringAbstract
Let A be a ring. Then A is called p-clean ring if each element in A express as the sum of an idempotent and pure element. Let f : A → B be a ring homomorphism and J be an ideal of B. The amalgamation of A with B along J with respct to f is a new ring structure introduced and studied by Anna et al. in 2009. This construction is a generalization of the amalgamated duplication of a ring along an ideal and other classical constructions such as the A + XB[X] and A + XB[[X]] constuctions. In this paper, the transfer of the notion of p-clean rings to the amalgamation of rings along ideal is studied. In particular, the necessary and sufficient conditions for amalgamation to be a p-clean ring are studied.
References
M. D'Anna, "A construction of Gorenstein rings," J. Algebra, vol. 306, no. 2, pp. 507-519, 2006.
M. D'Anna and M. Fontana, "An amalgamated duplication of a ring along an ideal: the basic properties," J. Algebra Appl., vol. 6, no. 3, pp. 443-459, 2007.
M. D'Anna, C. A. Finocchiaro, and M. Fontana, "Amalgamated algebras along an ideal," Comm Algebra and Aplications, Walter De Gruyter, pp. 241-252, 2009.
D. F. Anderson and A. Badawi, "Von Neumann regular and related elements in commutative rings," Algebra Colloq., vol. 19, no. 01, pp. 1017-1040, 2012.
A. Aruldoss, C. Selvaraj, Bijan Davvaz, "Coherence properties in biamalgamated modules," to appear in Gulf Journal of Mathematics.
N. Ashrafi and E. Nasibi, "Rings in which elements are the sum of an idempotent and a regular element," Bull. Iran. Math. Soc., vol. 39, no. 3, pp. 579-588, 2013.
A. Andari, "The relationships between clean rings, r-clean rings, and f-clean rings," AIP Con. Proc., pp. 1-4, 2018.
A. S. Mohammeda, I. S. Ahmedb, S. H. Asaadb, "Study of the rings in which each element expresses as the sum of an idempotent and pure," Int. J. Nonlinear Anal. Appl., vol. 12, pp. 1719-1724, 2021.
W. Chen and S. Cui, "On Clean Rings and Clean Elements," Southeast Asian Bull. Math., vol. 32, no. 5, pp. 855-861, 2008.
M. Chhiti, N. Mahdou, M. Tamekkante, "Clean property in amalgamated algebras along an ideal," Hacettepe J. Math. Stat., vol. 44, no. 1, pp. 41-49, 2015.
A. Majidinya, A. Moussavi, and K. Paykan, "Rings in which the Annihilator of an Ideal is Pure," Algebra Colloq., vol. 22, no. 01, pp. 947-968, 2016.
W. K. Nicholson, "Lifting idempotents and exchange rings," Trans. Amer. Math. Soc., vol. 229, pp. 269-278, 1977.
G. Sharma and A. B. Singh, "Strongly r-Clean Rings Introduction," Int. J. Math. Comput. Sci., vol. 13, no. 2, pp. 207-214, 2018.
L. Va, "*-clean rings; some clean and almost clean Baer *-rings and von Neumann algebras," J. Algebra, vol. 324, no. 12,pp. 3388-3400, 2010.
V. Vijayanand and C. Selvaraj, "Amalgamated Rings with semi nil-clean properties," to appear in Gulf Journal of Mathematics.
A. Wardayani, I. Kharismawati, and I. Sihwaningrum, "Regular rings and their properties," J. Phys: Conf. Ser., vol. 1494, no. 1, 2020.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.